Oscillatory and asymptotic properties of third and fourth order linear differential equations

Ján Ohriska

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 2, page 215-224
  • ISSN: 0011-4642

How to cite

top

Ohriska, Ján. "Oscillatory and asymptotic properties of third and fourth order linear differential equations." Czechoslovak Mathematical Journal 39.2 (1989): 215-224. <http://eudml.org/doc/13771>.

@article{Ohriska1989,
author = {Ohriska, Ján},
journal = {Czechoslovak Mathematical Journal},
keywords = {nonoscillatory solutions; v-derivative},
language = {eng},
number = {2},
pages = {215-224},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Oscillatory and asymptotic properties of third and fourth order linear differential equations},
url = {http://eudml.org/doc/13771},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Ohriska, Ján
TI - Oscillatory and asymptotic properties of third and fourth order linear differential equations
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 2
SP - 215
EP - 224
LA - eng
KW - nonoscillatory solutions; v-derivative
UR - http://eudml.org/doc/13771
ER -

References

top
  1. T. A. Čanturija, On a comparison theorem for linear differential equations, (Russian). Izv. Akad. Nauk SSSR, Ser. Mat. 40 (1976), 1128-1142. (1976) MR0432973
  2. V. A. Kondratev, On the oscillation of solutions of the equation y ( n ) + p ( x ) y = 0 , (Russian). Trudy Mosk. Mat. Obšč., 10 (1961), 419-436. (1961) MR0141842
  3. J. Ohriska, Oscillation of differential equations and v -derivatives, Czech. Math. J., 39 (114), (1989), 24-44. (1989) Zbl0673.34044MR0983481
  4. J. Ohriska, On the oscillation of a linear differential equation of second order, Czech. Math. J., 39 (114), (1989), 16-23. (1989) Zbl0673.34043MR0983480
  5. Ch. G. Philos, Y. G. Sficas, Oscillatory and asymptotic behavior of second and third order retarded differential equations, Czech. Math. J., 32 (107), No. 2 (1982), 169-182. (1982) Zbl0507.34062MR0654054
  6. W. T. Reid, Sturmian theory of ordinary differential equations, Springer-Verlag New York Inc., 1980. (1980) Zbl0459.34001MR0606199

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.